Glasnik Matematicki, Vol. 54, No. 1 (2019), 133-178.

AUBERT DUALS OF DISCRETE SERIES: THE FIRST INDUCTIVE STEP

Ivan Matić

Department of Mathematics, University of Osijek, Trg Ljudevita Gaja 6, 31 000 Osijek, Croatia
e-mail: imatic@mathos.hr


Abstract.   Let Gn denote either symplectic or odd special orthogonal group of rank n over a non-archimedean local field F. We provide an explicit description of the Aubert duals of irreducible representations of Gn which occur in the first inductive step in the realization of discrete series representations starting from the strongly positive ones. Our results might serve as a pattern for determination of Aubert duals of general discrete series of Gn and should produce an interesting part of the unitary dual of this group. Furthermore, we obtain an explicit form of some representations which are known to be unitarizable.

2010 Mathematics Subject Classification.   22E35, 22E50, 11F70

Key words and phrases.   Aubert dual, discrete series, classical p-adic groups


Full text (PDF) (access from subscribing institutions only)

DOI: 10.3336/gm.54.1.07


References:

  1. J. Arthur, The endoscopic classification of representations. Orthogonal and symplectic groups, American Mathematical Society, Providence, 2013.
    MathSciNet     CrossRef

  2. A.-M. Aubert, Dualité dans le groupe de Grothendieck de la catégorie des représentations lisses de longueur finie d'un groupe réductif p-adique, Trans. Amer. Math. Soc. 347 (1995), 2179-2189.
    MathSciNet     CrossRef

  3. A.-M. Aubert, Erratum: ``Duality in the Grothendieck group of the category of finite-length smooth representations of a p-adic reductive group'' [Trans. Amer. Math. Soc. 347 (1995), no. 6, 2179-2189; MR1285969 (95i:22025)], Trans. Amer. Math. Soc. 348 (1996), 4687-4690.
    MathSciNet     CrossRef

  4. W. T. Gan and L. Lomelí, Globalization of supercuspidal representations over function fields and applications, J. Eur. Math. Soc. (JEMS) 20 (2018), 2813-2858.
    MathSciNet     CrossRef

  5. M. Hanzer, Unitarizability of a certain class of irreducible representations of classical groups, Manuscripta Math. 127 (2008), 275-307.
    MathSciNet     CrossRef

  6. M. Hanzer, The unitarizability of the Aubert dual of strongly positive square integrable representations, Israel J. Math. 169 (2009), 251-294.
    MathSciNet     CrossRef

  7. C. Jantzen, Reducibility of certain representations for symplectic and odd-orthogonal groups, Compositio Math. 104 (1996), 55-63.
    MathSciNet     CrossRef

  8. C. Jantzen, Duality for classical p-adic groups: the half-integral case, Represent. Theory 22 (2018), 160-201.
    MathSciNet     CrossRef

  9. Y. Kim and I. Matić, Discrete series of odd general spin groups, preprint, 2018.

  10. H. Knight and A. Zelevinsky, Representations of quivers of type A and the multisegment duality, Adv. Math. 117 (1996), 273-293.
    MathSciNet     CrossRef

  11. A. Kret and E. Lapid, Jacquet modules of ladder representations, C. R. Math. Acad. Sci. Paris 350 (2012), 937-940.
    MathSciNet     CrossRef

  12. I. Matić, Strongly positive representations of metaplectic groups, J. Algebra 334 (2011), 255-274.
    MathSciNet     CrossRef

  13. I. Matić, The conservation relation for discrete series representations of metaplectic groups, Int. Math. Res. Not. IMRN 2013, 5227-5269.
    MathSciNet     CrossRef

  14. I. Matić, Jacquet modules of strongly positive representations of the metaplectic group , Trans. Amer. Math. Soc. 365 (2013), 2755-2778.
    MathSciNet     CrossRef

  15. I. Matić, On discrete series subrepresentations of the generalized principal series, Glas. Mat. Ser. III 51(71) (2016), 125-152.
    MathSciNet     CrossRef

  16. I. Matić, On Jacquet modules of discrete series: the first inductive step, J. Lie Theory 26 (2016), 135-168.
    MathSciNet    

  17. I. Matić, Aubert duals of strongly positive discrete series and a class of unitarizable representations, Proc. Amer. Math. Soc. 145 (2017), 3561-3570.
    MathSciNet     CrossRef

  18. I. Matić, On Langlands quotients of the generalized principal series isomorphic to their Aubert duals, Pacific J. Math. 289 (2017), 395-415.
    MathSciNet     CrossRef

  19. I. Matić and M. Tadić, On Jacquet modules of representations of segment type, Manuscripta Math. 147 (2015), 437-476.
    MathSciNet     CrossRef

  20. C. Mœglin, Sur la classification des séries discrètes des groupes classiques p-adiques: paramètres de Langlands et exhaustivité, J. Eur. Math. Soc. (JEMS) 4 (2002), 143-200.
    MathSciNet     CrossRef

  21. C. Mœglin, Paquets stables des séries discrètes accessibles par endoscopie tordue; leur paramètre de Langlands, in: Automorphic forms and related geometry: assessing the legacy of I. I. Piatetski-Shapiro, Amer. Math. Soc., Providence, 2014, 295-336.
    MathSciNet     CrossRef

  22. C. Mœglin and M. Tadić, Construction of discrete series for classical p-adic groups, J. Amer. Math. Soc. 15 (2002), 715-786.
    MathSciNet     CrossRef

  23. C. Mœglin and J.-L. Waldspurger, Sur l'involution de Zelevinski, J. Reine Angew. Math. 372 (1986), 136-177.
    MathSciNet     CrossRef

  24. G. Muić, Composition series of generalized principal series; the case of strongly positive discrete series, Israel J. Math. 140 (2004), 157-202.
    MathSciNet     CrossRef

  25. G. Muić, On certain classes of unitary representations for split classical groups, Canad. J. Math. 59 (2007), 148-185.
    MathSciNet     CrossRef

  26. M. Tadić, Structure arising from induction and Jacquet modules of representations of classical p-adic groups, J. Algebra 177 (1995), 1-33.
    MathSciNet     CrossRef

  27. M. Tadić, On reducibility of parabolic induction, Israel J. Math. 107 (1998), 29-91.

  28. M. Tadić, On tempered and square integrable representations of classical p-adic groups, Sci. China Math. 56 (2013), 2273-2313.
    MathSciNet     CrossRef

  29. A. V. Zelevinsky, Induced representations of reductive p-adic groups. II. On irreducible representations of GL(n), Ann. Sci. École Norm. Sup. (4) 13 (1980), 165-210.
    MathSciNet     CrossRef

Glasnik Matematicki Home Page